The supersymmetric CP problem in orbifold compatifications

Bailin, D, Kraniotis, G V and Love, A (1998) The supersymmetric CP problem in orbifold compatifications. Nuclear Physics B, 518 (1-2). pp. 92-116. ISSN 0550-3213

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:54
Last Modified: 11 Jun 2013 11:26
URI: http://srodev.sussex.ac.uk/id/eprint/22859
📧 Request an update